# SDR DL72W950413

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Dented
- Location: Rt Le Slat
- Component: 651622498
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT WING SLAT PANEL WAS FOUND WITH DENTED UPPER SKIN.  REPAIRED PER SRM 57-50-3 FIG 1.
